# SDR DALA1144900672

- Difficulty date: July 2, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30011
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN OVERHAUL THE HORIZONTAL SKIN WERE FOUND TO HAVE NUMEROUS SMALL DENTS.  THE CORE AND BACK SKINS WERE REMOVED RELAXING THE SKINS CAUSING THE SMALL DENTS TO DISAPPEAR.  ALL OF THE LOW DENSITY CORE WAS REPLACED ALONG WITH THE BACK SKINS.
